See’s Candies Assorted Chocolate Recall [US]

US Flag

US/Silver Spring: See’s Candies Assorted Chocolate Recall [US]See’s Candies recalls certain Classic Red Hearts with Assorted Chocolates to undeclared tree nuts, a known allergen and possible trigger of Anaphylaxis, a serious and potential fatal situation, requiring immediate medical intervention. FDA: http://ht.ly/IH89r

Direct link: http://www.fda.gov/Safety/Recalls/ucm433408.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following Chocolates are subject to this recall:

Continue reading

See’s Candies Milk Raisin, Dark Raisin Recall [US]

US FDA RecallUS/Silver Spring: See’s Candies recalls some Milk Raisin Sweets and Dark Raisin Sweets due to undeclared eggs, nuts, both known allergens. FDA: http://ht.ly/m4hOa

Direct link: http://www.fda.gov/Safety/Recalls/ucm357120.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following Candies are subject to this recall:

See's Dark Raisins

See’s Dark Raisins

  • See’s Candies Milk Raisins UPC: 737666083060
  • See’s Candies Dark Raisins UPC: 737666083053

About Egg & Nut Allergies:
For some people, foods made from egg (or egg ingredients) may not necessarily sound as if they are derived from these products. Examples of foods with hidden egg include ingredients such as “albumin”, “binder”, “emulsifier” or “lecithin”. These components (and many more) are likely derived from egg protein and thus can cause serious allergic reactions in sensitive individuals.

See's Milk Raisins

See’s Milk Raisins

Groundnuts (such as peanuts) and tree nuts (such as almonds and walnuts) can also be a source of dangerous, urgent and potentially deadly, allergic reactions requiring immediate medical intervention.

Anaphylactic Shock could occur in consumers who are allergic to egg and nut ingredients within a very short time, potentially leading to severe injury and/or death. If you suspect Anaphylactic Shock, call 9-1-1 or other local emergency number for immediate transport to a medical center. If trained and an emergency kit is available, it may be appropriate to give an injectable drug such as Epinephrine (also known as adrenaline or adrenalin) to the affected individual.

Trade names of these products include EpiPen, Twinject, Adrenaclick, Anapen, Jext, Allerject and Auvi-Q. Please note: even patients who are apparently stabilized should still go to hospital for emergency evaluation. Further treatment is often necessary.

You can learn more about food allergies from the US National Institutes of Health (“NIH”) at http://1.usa.gov/IZWUlm.

___________________________________________________________

Recalls Direct RIN: 2013-2141
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org
E. & O. E.

Divinity Easter Eggs with Walnuts Recall [US]

US/Silver Spring: See’s Candies recalls some Divinity Easter Eggs with Walnuts due to incorrect product, incorrect labeling and undeclared peanut hazards. FDA: http://ht.ly/igs0i

Direct link: http://www.fda.gov/Safety/Recalls/ucm342034.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports packages of Divinity Easter Egg with Walnuts may actually contain the company’s Peanut Butter Eggs. People who have an allergy or severe sensitivity to peanuts run the risk of serious or life-threatening allergic reaction if they consume this product.

About Nut Allergies:
For some people, ground nuts and tree nuts are a source of dangerous, urgent and potentially deadly, allergic reactions requiring immediate medical intervention. Anaphylactic Shock could occur in consumers who are allergic to peanuts or other nuts within a very short time, potentially leading to severe injury and/or death.

If you suspect Anaphylactic Shock, call-9-1-1 or other local emergency number for immediate transport to a medical center. If trained and an emergency kit is available, it may be appropriate to give an injectable drug such as Epinephrine (also known as adrenaline or adrenalin) to the affected individual. Trade names of these products include EpiPen, Twinject, Adrenaclick, Anapen, Jext, Allerject and Auvi-Q. Please note: even patients who are apparently stabilized should still go to hospital for emergency evaluation. Further treatment is often necessary.

Learn more about food allergies from the US National Institutes of Health (“NIH”): http://1.usa.gov/IZWUlm

Recalls Direct RIN: 2013-1623
E. & O. E.

%d bloggers like this: